MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, CPR MINI SCORPION DX; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. IMPLANT SYSTEM, CPR MINI SCORPION DX; POLYETHYLENE SYNTHETIC SUTURE
Model Number IMPLANT SYSTEM, CPR MINI SCORPION DX
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 4/13/2022 it was reported, by a sales representative via email, that the pigtail passers from ar-8690ds implant system wires would not advance past the curve of the pigtail.Surgeon opened a viper and was used to continue the case.This was discovered during a procedure.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Not confirmed.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.However, due to the device being returned unpackaged, we are unable to confirm the reported event.

Brand Name
IMPLANT SYSTEM, CPR MINI SCORPION DX
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19008337
Report Number1220246-2024-01741
Device Sequence Number9420568
Product Code GAT
UDI-Device Identifier00888867044692
UDI-Public00888867044692
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, CPR MINI SCORPION DX
Device Catalogue NumberAR-8690DS
Device Lot Number14915644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown